Kentucky, 2024

Hail and Damaging Winds in Kentucky, February 28, 2024

February 28, 2024 · NWS LMK · 39 events in 19 counties and zones

Ahead of a cold front in the early morning hours of February 28, 2024, a line of convection moved east through central Kentucky in an environment of limited instability and high shear. This helped to produce severe hail and wind damage across north-central Kentucky.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

Ahead of a cold front in the early morning hours of February 28, 2024, a line of convection moved east through central Kentucky in an environment of limited instability and high shear. This helped to produce severe hail and wind damage across north-central Kentucky.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Feb 28, 1:33 AM CST, 39 minutes earlier. Its key messages:

  • * Scattered strong to severe storms still expected through the morning hours. The main threats with severe storms will be straight line damaging wind gusts and isolated tornadoes. * A Wind Advisory is in effect through mid-afternoon with gusts near 40mph at times outside of thunderstorms.
Area forecast discussion, Feb 28, 1:33 AM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
233 AM EST Wed Feb 28 2024

...Updated Long Term Discussion...

.KEY MESSAGES...

* Scattered strong to severe storms still expected through the
  morning hours. The main threats with severe storms will be
  straight line damaging wind gusts and isolated tornadoes.

* A Wind Advisory is in effect through mid-afternoon with gusts
  near 40mph at times outside of thunderstorms.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 119 AM EST Wed Feb 28 2024

While the first part of the overnight hours have been relatively
quiet across our CWA, we're still expecting storm activity to ramp
up in coverage early this morning as a strong cold front approaches
from the northwest and capping around 800mb erodes. Shear and
instability profiles continue to support a severe weather threat,
with damaging winds being the main concern with convection. Forecast
hodographs also exhibit strong low level shear and clockwise curving
in the lowest 0.5-1km to support high values of storm relative
helicity and favorable streamwise vorticity for tornadogenesis. As
such, isolated tornadoes continue to be a concern as well,
particularly in bowing segments/mesovortices. Activity is expected
to slide southeastward through the morning, eventually pushing out
of the region shortly after dawn.

Temperatures will rapidly plummet behind the cold front this
morning, dropping from 60s into 40s and 30s in a matter of hours.
Gusty winds out of the northwest could approach 35-40mph at times,
making it feel even chillier.

Skies should gradually clear out from west to east late this evening
into the overnight hours. Winds will also begin to slacken as high
pressure builds in from the west. This should help temps fall quite
a bit, with morning lows tomorrow in the low to mid 20s for many
locations.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 231 AM EST Wed Feb 28 2024

Cold and clear conditions are expected across central KY and
southern IN at the beginning of the extended forecast period
Thursday morning as high pressure will be centered over the region.
With high pressure in control for the day on Thursday, mostly sunny
skies are expected. Temperatures will remain slightly below
seasonable levels as warm return flow will remain well west of the
Mississippi Valley Thursday afternoon.

Thursday night into Friday, an open mid-level shortwave will transit
SW-NE from the southern Plains into the Ohio Valley. Southerly low-
mid level flow ahead of the wave will help to draw enough moisture
into the region for light precipitation to develop by Friday
morning. While temperatures may initially be cold enough around
precip onset for wintry p-types, warm advection will quickly
overwhelm the cold air near the sfc, and the bulk of the
precipitation should fall as rain on Friday. Total precipitation
amounts will range from a trace-0.1" along and north of the OH River
to 0.2-0.4" across south central KY according to NBM 25th-75th
percentile ranges. Clearing will occur from west to east Friday
night, while showers may linger along and east of I-75 until around
sunrise Saturday.

The upcoming weekend should feature predominantly dry weather with
temperatures steadily warming Saturday into Sunday as thicknesses
increase across the OH/TN valleys. The synoptic pattern over the
weekend will feature broad troughing ejecting eastward from the west
coast of North America toward the northern Rockies while southeast
ridging remains entrenched. In the wake of Friday's system, ensemble
mean PW values do not decrease by much as relatively weak flow will
have a difficult time advecting low-level moisture east of the
Appalachians. As a result, there will likely be lingering cloud
cover through the day on Saturday, and possibly into Sunday. A
scattered shower cannot be ruled out Sunday afternoon; however,
ridging and dry air aloft would likely cap most precipitation, so
we'll carry a dry forecast for now.

As we head into early next week, most ensemble guidance continues to
take a leading shortwave within the large-scale troughing over the
western CONUS from the northern U.S. Rockies toward Hudson Bay, with
Euro ensembles being somewhat farther north and west than GEFS
ensembles. An attendant sfc low and cold front will have a difficult
time progressing eastward through the MS/OH Valleys next Monday and
Tuesday as the best forcing from the upper trough will eject into
central Canada. Nevertheless, there should be enough moisture and
lift to support showers and possibly a few thunderstorms next Monday
and Tuesday. CSU ML Probabilities, CIPS Severe Analogs, and the
overall setup continue to suggest that severe weather is not likely
early next week, mainly due to the fact that the strongest flow
aloft (and by extension, the best shear) will remain north of the OH
Valley. Temperatures should remain above normal into early next
week, cooling slightly as the dilapidated cold front passes through
the region.|

&&

.AVIATION /06Z TAFS THROUGH 12Z THURSDAY/...
Issued at 1225 AM EST Wed Feb 28 2024

Impacts/Confidence:
- High confidence in non-thunderstorm gusty winds of 30-40 mph
through this afternoon
- Moderate to high confidence in line of strong to severe storms
late tonight into sunrise
- Medium to high confidence in MVFR/IFR ceilings this morning

Discussion...VFR conditions will continue for a few more hours
before strong to severe storms, associated with a cold front, move
through the area later tonight and this morning. As mentioned in the
previous forecast issuance, performed minor tweaks to the timing to
account for current trends and latest model guidance. Still
expecting strong to severe storms to sweep the area between roughly
8-15Z, depending on how far east or south the terminal is. Expect a
few hours of IFR/LIFR visibilities/ceilings and 40+kts wind gusts
with strongest storms during the aforementioned time frame.
Otherwise, non-thunderstorm wind gusts will oscillate between 30-40
kts tonight and again after 15Z until around 21Z. Last but not
least, ceilings will continue in the IFR/MVFR range during the
morning in the post-frontal regime with conditions slowly clearing
in the afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 4 PM EST /3 PM CST/ this afternoon for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 4 PM EST /3 PM CST/ this afternoon for
     INZ076>079-083-084-089>092.

&&

SHORT TERM...DM
LONG TERM...CSG
AVIATION...ALL
Hazardous weather outlook, Feb 28, 1:06 AM CST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
206 AM EST Wed Feb 28 2024

KYZ026>028-045>049-053>057-061>067-070>078-081-082-290715-
Ohio-Grayson-Hardin-Nelson-Washington KY-Mercer-Jessamine-Clark KY-
Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Elizabethtown,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
206 AM EST Wed Feb 28 2024 /106 AM CST Wed Feb 28 2024/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered strong to severe storms are likely this morning across the
region. Damaging wind gusts and isolated tornadoes are the main
threats in storms.

Winds outside of thunderstorms will gust near 40 mph at times today.
A wind advisory is in effect through the afternoon hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west southwest to east northeast around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>043-290715-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt-
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, and Carlisle
206 AM EST Wed Feb 28 2024 /106 AM CST Wed Feb 28 2024/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...
...TORNADO WATCH 27 IN EFFECT UNTIL 6 AM EST /5 AM CST/ EARLY THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered strong to severe storms are likely this morning across the
region. Damaging wind gusts and isolated tornadoes are the main
threats in storms.

Winds outside of thunderstorms will gust near 40 mph at times today.
A wind advisory is in effect through the afternoon hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west southwest to east northeast around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

DM

In the hours before

Special weather statement, Feb 28, 1:53 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
153 AM CST Wed Feb 28 2024

KYZ023-280830-
Hancock KY-
153 AM CST Wed Feb 28 2024

...A STRONG THUNDERSTORM WILL IMPACT HANCOCK COUNTY THROUGH 230 AM
CST...

At 153 AM CST, Doppler radar was tracking a strong thunderstorm near
Owensboro, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tell City, Hawesville, Lewisport, Cannelton, Petri, Skillman,
Goering, Pellville, Floral, and Patesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CST for south central
Indiana...and central Kentucky.

&&

LAT...LON 3796 8678 3789 8673 3790 8671 3792 8668
      3791 8665 3789 8664 3786 8666 3784 8666
      3779 8668 3775 8666 3774 8682 3779 8682
      3784 8685 3783 8690 3784 8691 3787 8691
      3788 8689 3791 8693
TIME...MOT...LOC 0753Z 258DEG 48KT 3778 8705

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DM

The radar

The Louisville radar (KLVX), 70 km away, was scanning. The volume nearest the first event began at 08:12 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind, 15 hail. Local standard time, as filed.

Thunderstorm Wind, Hancock

When
February 28, 2:12 AM CST
Where
Hancock County, 2.64 mi NW of Dukes
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
37.850, -86.730

There was a large tree down on a garage.

Thunderstorm Wind, Hancock

When
February 28, 2:12 AM CST
Where
Hancock County, 0.88 mi NE of Utility
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
37.880, -86.820

There was a tree down on a garage.

Thunderstorm Wind, Breckinridge

When
February 28, 2:23 AM CST
Where
Breckinridge County, 0.02 mi W of Cloverport
Measured
51 kt (59 mph) estimated gust
Reported by
Public
Coordinates
37.830, -86.630

There was a tree down on Highway 105.

Thunderstorm Wind, Ohio

When
February 28, 2:40 AM CST
Where
Ohio County, 0.88 mi SE of Deanefield
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
37.660, -86.810

There was a large tree down.

Hail, Hancock

When
February 28, 2:47 AM CST
Where
Hancock County, 0.69 mi N of Easton
Measured
1 in hail
Reported by
Department of Highways
Coordinates
37.710, -86.680

There was a report of quarter size hail in Easton.

Hail, Breckinridge

When
February 28, 2:55 AM CST
Where
Breckinridge County, Mc Quady
Measured
1.25 in hail
Reported by
Public
Coordinates
37.700, -86.520

Thunderstorm Wind, Breckinridge

When
February 28, 3:23 AM CST
Where
Breckinridge County, 0.3 mi SSE of Cloverport
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.826, -86.627

A tree fell down on Highway 105 near Cloverport.

Hail, Hardin

When
February 28, 4:25 AM EST
Where
Hardin County, Rineyville
Measured
1.75 in hail
Reported by
Public
Coordinates
37.750, -85.970

Hail, Hardin

When
February 28, 4:29 AM EST
Where
Hardin County, 0.55 mi E of Long View
Measured
1.25 in hail
Reported by
Public
Coordinates
37.780, -85.910

Hail, Nelson

When
February 28, 4:38 AM EST
Where
Nelson County, 2.14 mi NW of Boston
Measured
1 in hail
Reported by
Public
Coordinates
37.800, -85.700

Report came from mPing.

Thunderstorm Wind, Harrison

When
February 28, 5:00 AM EST
Where
Harrison County, 1.38 mi N of Colbys Store
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
38.500, -84.300

Thunderstorm Wind, Scott

When
February 28, 5:15 AM EST
Where
Scott County, 0.69 mi N of Zion Hill
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.130, -84.630

There were two barns destroyed. A fence was also damaged.

Hail, Breckinridge

When
February 28, 4:17 AM CST
Where
Breckinridge County, 0.69 mi N of Mc Quady
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.710, -86.520

Thunderstorm Wind, Harrison

When
February 28, 5:20 AM EST
Where
Harrison County, Leesburg
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.300, -84.420

A large tree limb fell and was blocking one lane of Kentucky Highway 1842 North.

Thunderstorm Wind, Bourbon

When
February 28, 5:35 AM EST
Where
Bourbon County, 0.69 mi S of Escondida
Measured
53 kt (61 mph) estimated gust
Reported by
Public
Coordinates
38.120, -84.230

There were trees down on Escondida Road near Paris.

Thunderstorm Wind, Nicholas

When
February 28, 5:47 AM EST
Where
Nicholas County, 0.88 mi SW of Carlisle
Measured
53 kt (61 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.310, -84.040

A tree blew down on Old Paris Road.

Hail, Hardin

When
February 28, 5:48 AM EST
Where
Hardin County, 2.97 mi NNE of North Four Corners
Measured
1 in hail
Reported by
Public
Coordinates
37.790, -86.060

This report came from mPing.

Hail, Hardin

When
February 28, 5:50 AM EST
Where
Hardin County, 0.69 mi S of Vine Grove
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
37.790, -85.980

Off-duty NWS employee measured 1.25 inch hail.

Hail, Hardin

When
February 28, 5:50 AM EST
Where
Hardin County, 1.76 mi NE of Long View
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
37.800, -85.900

Hail, Hardin

When
February 28, 5:52 AM EST
Where
Hardin County, 1.64 mi E of Vine Grove
Measured
1 in hail
Reported by
Public
Coordinates
37.800, -85.950

This report came from mPing.

Hail, Anderson

When
February 28, 5:54 AM EST
Where
Anderson County, 0.69 mi N of Lawrenceburg
Measured
1 in hail
Reported by
Public
Coordinates
38.040, -84.900

Thunderstorm Wind, Fayette

When
February 28, 6:14 AM EST
Where
Fayette County, 0.31 mi ENE of Lexington
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.052, -84.495

A utility pole fell down across North Broadway.

Thunderstorm Wind, Nelson

When
February 28, 6:18 AM EST
Where
Nelson County, 1.09 mi E of Bellwood
Measured
54 kt (62 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.779, -85.530

Trees were down near Bluegrass Parkway.

Thunderstorm Wind, Nelson

When
February 28, 6:18 AM EST
Where
Nelson County, 1.09 mi W of Culvertown
Measured
53 kt (61 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.700, -85.550

Trees were down on New Haven Road.

Thunderstorm Wind, Grayson

When
February 28, 5:19 AM CST
Where
Grayson County, 2.99 mi NW of Anneta
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.401, -86.287

A tree fell down on Bear Creek Road.

Hail, Nelson

When
February 28, 6:23 AM EST
Where
Nelson County, 1.29 mi WNW of Early Times
Measured
1 in hail
Reported by
Public
Coordinates
37.830, -85.440

Thunderstorm Wind, Nelson

When
February 28, 6:23 AM EST
Where
Nelson County, 1.49 mi SSE of Early Times
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
37.800, -85.410

A large generator was overturned and drywall was thrown a quarter of a mile from a construction material warehouse.

Thunderstorm Wind, Woodford

When
February 28, 6:38 AM EST
Where
Woodford County, 0.21 mi W of Millville
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.130, -84.824

Several power poles were down on McCracken Pike.

Hail, Washington

When
February 28, 6:40 AM EST
Where
Washington County, 0.88 mi NW of Willisburg
Measured
1 in hail
Reported by
Public
Coordinates
37.810, -85.130

Thunderstorm Wind, Nelson

When
February 28, 6:47 AM EST
Where
Nelson County, 4.05 mi S of New Hope
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.571, -85.517

There was a tree down on Gap Knob Road.

Thunderstorm Wind, Fayette

When
February 28, 6:55 AM EST
Where
Fayette County, 0.68 mi N of Lexington
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.060, -84.500

Power lines were down on 4th Street.

Hail, Fayette

When
February 28, 7:06 AM EST
Where
Fayette County, 0.88 mi SW of South Elkhorn
Measured
1 in hail
Reported by
Public
Coordinates
37.990, -84.590

Thunderstorm Wind, Clark

When
February 28, 7:20 AM EST
Where
Clark County, 1.77 mi WNW of Winchester
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
37.990, -84.210

There were large tree limbs down near a home.

Hail, Clark

When
February 28, 7:23 AM EST
Where
Clark County, 1.49 mi NNW of Winchester
Measured
1.25 in hail
Reported by
Public
Coordinates
38.000, -84.190

Thunderstorm Wind, Boyle

When
February 28, 7:25 AM EST
Where
Boyle County, 1.78 mi ESE of Baugham Hgts
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.620, -84.750

There was a tree down near US 150.

Thunderstorm Wind, Casey

When
February 28, 8:03 AM EST
Where
Casey County, 2.51 mi S of Kidds Store
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.384, -84.871

There was a tree down on Loop Road.

Thunderstorm Wind, Casey

When
February 28, 8:03 AM EST
Where
Casey County, 0.93 mi E of Kidds Store
Measured
53 kt (61 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.420, -84.853

There was a tree down on North US 127.

Thunderstorm Wind, Madison

When
February 28, 8:05 AM EST
Where
Madison County, 2.46 mi NW of Caleast
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.707, -84.360

There was a tree down at Wilgreen Lake Road.

Thunderstorm Wind, Russell

When
February 28, 7:23 AM CST
Where
Russell County, 0.69 mi S of Humble
Measured
41 kt (47 mph) measured gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
37.070, -85.070

A carport and a few trees blew down. One tree fell on a vehicle. A nearby weather station measured a 47 mph wind gust. Damage costs are unknown.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2024Every state in 2024This day in weather historyWarnings in Kentucky, February 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1163795, 1163796, 1163798, 1163799, 1163773, 1163774, 1164285, 1163776, 1163777, 1163778, 1163804, 1163800, 1163790, 1163802, 1163803, 1164291, 1163779, 1163780, 1163781, 1163782, 1163783, 1164292, 1163810, 1163811, 1164293, 1163784, 1164300, 1164301, 1163785, 1164302, 1163809, 1163786, 1164305, 1163787, 1164306, 1164307, 1164308, 1164309, 1164310.